×

Sur les formules de quadrature numérique à nombre minimal de noeuds d’intégration. (French) Zbl 0579.65022

We search, from the orthogonal polynomial theory, for conditions which allow to obtain cubature formulas on sets of \({\mathbb{R}}^ n\) with weight function which have a minimal number of knots and which are exact on the space \(Q_ k\) of all polynomials of degree \(\leq k\) respectively to each variable \(x_ i\), \(1\leq i\leq n\). These results, completed by original numerical examples in \({\mathbb{R}}^ 2\), adapt to the spaces \(Q_ k\) these proved by H. J. Schmid [ibid. 31, 281-297 (1978; Zbl 0427.65014)] in the case of polynomial spaces \(P_ k\).

MSC:

65D32 Numerical quadrature and cubature formulas
41A55 Approximate quadratures
41A63 Multidimensional problems

Citations:

Zbl 0427.65014
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Ciarlet, P.G.: The finite element method for elliptic problems. Amsterdam: North-Holland 1978 · Zbl 0383.65058
[2] Davis, P.J.: A construction of nonnegative approximate quadratures. Math. Comput.21, 578-582 (1967) · Zbl 0189.16401
[3] Davis, P.J., Rabinowitz, P.: Methods of numerical integration. New York: Academic Press 1975 · Zbl 0304.65016
[4] Dennis, J.E., Goldstein, A.A.: Cubature and the Tchakaloff cone. J. Comput. Syst. Sci.3, 218-220 (1969) · Zbl 0194.47201
[5] Franke, R.: Orthogonal polynomials and approximate multiple integration. SIAM J. Numer. Anal.8, 757-766 (1971) · Zbl 0222.65032
[6] Franke, R.: Minimal point cubatures of precision seven for symmetric planar regions. SIAM J. Numer. Anal.10, 849-862 (1973) · Zbl 0266.65023
[7] Gout, J.L.: Eléments finis polygonaux de Wachspress. Thèse Univesité de Pau 1980
[8] Guessab, A.: Formules de quadrature numérique dans un compactK de ?n. Thése de 3ème cycle Université de Pau 1983
[9] Huelsman, C.B.: Quadrature formulas over fully symmetric planar regions. SIAM. J. Numer. Anal.10, 539-552 (1973) · Zbl 0256.65011
[10] Krylov, H.I.: Approximate calculation of integrals. New York, London: Macmillan 1962 · Zbl 0111.31801
[11] Piessens, R., Haegemans, A.: Cubature formulas of degree eleven for symmetric planar regions. J. Comput. Appl. Math.1, 79-83 (1975) · Zbl 0302.65018
[12] Radau, R.: Etude sur les formules d’approximation qui servent à calcular la valeur numérique d’une intégrale définie. J. Math. Pures Appl. (3)6, 283-336 (1880) · JFM 12.0229.01
[13] Risler, J.J.: Une caractérisation des idéaux des variétés algébriques réelles. Note C.R.A.S.271, 1171-1173 (1970) · Zbl 0211.53401
[14] Schmid, H.J.: On cubature formulae with a minimal number of knots. Numer. Math.31, 281-297 (1978) · Zbl 0427.65014
[15] Stroud, A.H.: Approximate calculation of multiple integrals. Englewood Cliffs, N.J.: Prentice-Hall 1971 · Zbl 0379.65013
[16] Stroud, A.H., Secrest, D.: Gaussian quadrature formulas. Englewood Cliffs, N.J.: Prentice Hall 1966 · Zbl 0156.17002
[17] Tchakaloff, V.: Formules de cubature mécaniques à coefficients non négatifs. Bull. Sci. Math. II Ser.81, 123-134 (1957). · Zbl 0079.13908
[18] Wilson, M.W.: A general algorithm for non negative quadrature formulas. Math. Comput.23, 253-258 (1969) · Zbl 0176.14401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.